How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have a six year history of feeling almost constantly

Customer Question

I have a six year history of feeling almost constantly unwell. Dizzy, disengaged, tired, muscular and stomach problems.
Was px proprananol initially for palpitations, then refered to Neuro for ct and mri scan...two lesions but inconclusive as to what they are.
More recently colitis...px entocort, ok at first but then increase heart rate. I am at a loss with what to do
Submitted: 11 months ago.
Category: Medical
Expert:  Dr. David replied 11 months ago.

This is Dr. David

do you have a history of excessive anxiety symptoms? this can cause heart palpitations, dizziness, and muscle and stomach problems.

that is good the entocort steroid is working for you.

have you had your thyroid hormone levels checked? high thyroid hormone levels can cause fast heart rate.